Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 24, No 2, (1998), 153p-162p
In this article on quasidifferential equation with non-fixed time
of impulses we consider the continuous dependence of the solutions on the
initial conditions as well as the mappings defined by these equations. We
prove general theorems for quasidifferential equations from which follows
corresponding results for differential equations, differential inclusion and
equations with Hukuhara derivative.